# SDR DALA2016032002104

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1437 BETWEEN LONGERONS 3L - 3R.   THE FRAME ANGLE WAS REPAIRED IAW ETI-88-16-113, REV 1 AND ER/A 543208-14, REVISION ORIGINAL.
